# SDR RU3A202005108021

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 15,443 hours, 8,324 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 8221168002
- Part serial: 2YP4B
- Condition: Intermittent
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AILERON MISTRIM ALERT ILLUMINATED NUMEROUS TIMES DURING FLIGHT. AILERRON SERVO REPLACED.
